# SDR CA020722017

- Difficulty date: July 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,512 hours
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 302157
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,506 hours, 13,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE FIRE WARNING ILLUMINATED IN FLIGHT. AIRCRAFT HEADING CHANGED AND WARNING STILL ILLUMINATED. EMERGENCY CALL MADE AND ENGINE SHUT DOWN IN FLIGHT. NR 1 ENGINE FORWARD UPPER FLAME DETECTOR REPLACED WITH NEW. GROUND FUNCTION CHECKED. NO FURTHER FAULTS NOTED.
